# SDR IPXA10159726

- Difficulty date: April 27, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 8,063 hours, 4,821 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C, REPAIR SURVEY SEQ NR152-W4-03 REPAIR DOUBLER IS GOUGED.  REPAIRED IAW EO A300-5750-37699-A AND SAA EA NR 300-5753-01-A2288 REV I/R.
